1 doctor weighed in:

Why did my MRI shock my sides i had an MRI today on my shoulder and it shocked me on my sides and made my ears tingle a small constant shock

1 doctor weighed in
Dr. Heidi Fowler
Psychiatry

In brief: Hello.

Hello. The magnetic fields and radio waves from an MRI do not cause permanent health problems.
Temporary side effects can include headaches, dizziness, nausea, sweating, fatigue, anxiety, feeling odd and you already noted the effects of the loud thumping sensation.

In brief: Hello.

Hello. The magnetic fields and radio waves from an MRI do not cause permanent health problems.
Temporary side effects can include headaches, dizziness, nausea, sweating, fatigue, anxiety, feeling odd and you already noted the effects of the loud thumping sensation.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors